# SDR AMWA71073

- Difficulty date: May 29, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N133YV
- Make and model: Beech 1900D
- Aircraft serial: UE133
- Aircraft time: 19,238 hours, 28,607 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 1143800663
- Part serial: 181
- Condition: Failed
- Location: Propeller
- Part time: 9,292 hours, 13,235 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

UPON TAXI OFF ROLL, CREW OBSERVED LEFT PROP RPM INDICATOR STUCK AT 1300 RPM.  ABORTED TAKEOFF AND RETURNED TO GATE WITH NO FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED PROP TACH INDICATOR.
